Unsolvability of several questions of convergence of series and sequences
Matematičeskie zametki, Tome 34 (1983) no. 5, pp. 711-718
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_5_a6,
author = {N. N. Kholshchevnikova},
title = {Unsolvability of several questions of convergence of series and sequences},
journal = {Matemati\v{c}eskie zametki},
pages = {711--718},
year = {1983},
volume = {34},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_5_a6/}
}
N. N. Kholshchevnikova. Unsolvability of several questions of convergence of series and sequences. Matematičeskie zametki, Tome 34 (1983) no. 5, pp. 711-718. http://geodesic.mathdoc.fr/item/MZM_1983_34_5_a6/